Per citar aquest document: http://ddd.uab.cat/record/150523
Centers for trigonometric Abel equations
Cimà, Anna (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Mañosas, Francesc (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Data: 2012
Resum: In this paper we introduce the notion of strongly persistent centers, together with the condition of the annulation of some generalized moments, for Abel differential equations with trigonometric coefficients as a natural candidate to characterize the centers of composition type for these equations. We also recall several related concepts and discuss the differences between the trigonometric and the polynomial cases.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Periodic orbits ; Centers ; Trigonometric Abel equation ; Moments ; Persistent centers
Publicat a: Qualitative Theory of Dynamical Systems, Vol. 11 (2012) , p. 19-37, ISSN 1662-3592

DOI: DOI 10.1007/s12346-011-0054-9


19 p, 358.3 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2017-01-25



   Favorit i Compartir